MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).The iol was explanted in a secondary surgical procedure due to complaints of mechanical complication, the patient wanted to see better.The iol was replaced with another lens with the same model and different diopter size, 12.0 diopter.There was no patient injury, no medical intervention, and no surgical intervention.Patient outcome post-procedure was reported as great.Iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: patient weight and ethnicity and race: unknown information asked but was not provided.Date of event: unknown as information was not provided, the best estimate date is between 25-aug- 2021 and 14-oct-2021.The device was not returned for analysis as the product was discarded therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e. st. andrew place
santa ana, CA 92705
7142478552
MDR Report Key12776782
Report Number2020664-2021-07984
Device Sequence Number6025251
Product Code HQL
UDI-Device Identifier05050474635951
UDI-Public(01)05050474635951(17)240703
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2024
Device Model NumberDCB00
Device Catalogue NumberDCB0000135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown